# SDR HNAA2021061400251

- Difficulty date: May 25, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145156
- Aircraft time: 47,003 hours, 44,155 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48: CARGO DOOR FRAME CUTOUT FR65 SHEAR CLIP CORRODED (MARKED). ... REPAIRED CARGO DOOR FRAME CUTOUT FR65 SHEAR CLIP IAW EMB 145 SRM 53-31-04RE ITEM 4 AND EO1-53-21-0124
